# SDR AALA20001102

- Difficulty date: July 1, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEAT 26D INOPERATIVE.  REPAIRED WIRING AT SEAT 26D.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
